# SDR SWIA2021072859784

- Difficulty date: July 14, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL FROM FS559+80 TO FS574 HAS MULTIPLE BROKEN NUTPLATES. REPLACEMENT REQUIRED.     (C-CHECK RO 7/24/2021)    REPLACED 13EA NUTPLATES ON LH FLOOR SILL BETWEEN FS559+80 AND FS574 IAW CRJ200 SRM 51-45-00. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
